MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-68-user did not insert code key test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for code (----) eci meter.The meter read code (----) as soon as the test strip was inserted.The code chip matched the test strip.Customer did not have a new vial of test strips.During the call on (b)(6) 2018, a blood test was performed by the customer fasting after reinserting the code chip and produced test result of 89 mg/dl using truetrack meter.The customer's expected fasting blood glucose test result range was undisclosed.At the time of the call the customer reported feeling shaky; medical attention was not needed at the time of the call.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.Complaint resolved during the call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7491848
Report Number1000113657-2018-00527
Device Sequence Number333471
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1